# SDR DALA2025062004634

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 REFERENCE NRC 168: SEAT TRACK THICKNESS MEASUREMENT WAS ACCOMPLISHED REWORKED AREA ON LH OUTB PASSENGER SEAT TRACK BTW STA 680 TO 710 AT CPAX IS OUT LIMITS PER B757-200 SRM 53-00-52-1A PROCEDURE 1, ALLOWABLE DAMAGE 1. CORRECTIVE ACTION: SUMMARY OF NRC 00570, CORROSION LEVEL 2: SEAT TRACK BTW STA 680 TO 710 AT CPAX WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR .7 (1033929)
